# SDR SWAA2022040888921

- Difficulty date: March 28, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 58,669 hours, 34,690 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-05; PASSENGER CABIN FLOOR BOARD 241AF; UPPER SURFACE HAS PULLED FACE SHEET PLIES / [01] EVALUATED DAMAGE; UPPER SURFACE IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1. TAP TEST GOOD NO DELAMINATION NOTED.   CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E;F; AND J.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; FIBERGLASS CLOTH BMS9-3 (A10273); RESIN EPOCAST 50A (A112601).   REQUIRES OKAY TO BOND REPAIR PLIES.;[02] VERIFIED AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L; AND M; DIGITAL THERMOMETER AAR30347 CAL DUE 4/29/22. TAP TEST GOOD.;[04] REPAIRED PASSENGER CABIN FLOOR BOARD 241AF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1 PAR 3.;[05] VERIFIED STEPS 3-4
